# SDR 98ZZZX2773

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bag BAE146200A
- Aircraft serial: E2042
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 676801007
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 2,497 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEN -- FLT 661 - FLAP FAULT AND FLAPS INOPERABLE INDICATION, FLAPS FROZEN AT 18 DEGREES AFTER TAKEOFF.  REMOVED AND REPLACED FLAP COMPUTER, OPS CHEKCED GOOD, INSPECTED FLAP DRIVE UNITS, CLEANED ALL FLAP CONTROL AND INDICATORS, CANNON PLUGS.  OPS CHECKED GOOD MANY TIMES.
